# SDR FDEA201310162522

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1620-1640 S24-25L, FWD OF OUT FLOW VALVE CUTOUT, DENTED.  FOUND TO BE OUT OF   LIMITS IAW SRM, FIG 101, DETAIL III.   INSTALLED REPAIR IAW SRM 53-00-01, FIG 201. CAT "B" MAJOR REPAIR.
